Jump to content
CrazyBoards.org

effexor discontiunation not working!


Recommended Posts

Like the other person who has a thread on this (didn't wanna hijack it lol), I am going batshit on the 37.5.  I am thinking that once I'm off the dosage completely, which is 2 more days and I'm not able to handle it, I'm going back to my 150s, since that's all I've got until my next pdoc appointment.

I tried prozac like she suggested, and it gave me terrible, terrible side effects.  It well, for lack of a better term, made me a zombie.  I would have supressed emotions and not get jokes or references I usually would, and to top it off, didn't even REALISE this.  I was just going through the motions, not even realising it.  That and the headaches and backaches.  I refuse to go back on it and just gave it to my mom who's also on the drug so it's okay.

Fucking sucks.  Advil won't even help my headaches and I'm thinking of just going to my GP and getting some fucking help.  I AM GOING CRAZY.

Link to comment
Share on other sites

Hey, Min,

I'm so sorry the Effexor withdrawal is sucking so much. Some docs won't even admit it exists. Some ever so politely call it "discontinuation syndrome", which to me is like calling a tornado a stiff breeze. Even "withdrawal" doesn't cut it. It felt like detox... It does end, though.

How long have you been down to 37.5? If it's only been a few days, you may have been through the worst of it. Since you have the 150s left, you *could* buy some empty capsules at the pharmacy and split your 150s into fourths, and stay on the 37.5 dose for another two or three weeks or until your pdoc appt.

And if you're having this much trouble at 37.5, I'd strongly recommend going down another half dose for a couple of weeks at least before dropping it entirely.

Are you starting something else, or trying to get off ADs altogether?

This WILL get better.  Really.

Greeny

Link to comment
Share on other sites

I'm going to call her if it gets really bad once I stop.  It IS getting better, but the last few days have been hell.  I have clonazepam to calm me down, which REALLY helps.

Her plan was mainly to have me go off it the prozac bridging way.  Prozac in the morning, effexor in the evening.  I was on 150 so she said, one week of 112.5, one week of 75, one week of 37.5 then stop.  But since the Prozac was giving me the horrible side effects, I dropped it.  I can't take WB, cause of heart problems, which she keeps suggesting, and forgetting I have tachycardia. XD

I'm a fighter and know I can do this, but I will call the doc if it persists.  I know I have a pdoc appointment soon anyways, since I don't have a tdoc at the moment, she has agreed to see me like every 2 weeks.

Being bipolar I am not sure if I want to be on an AD, but if I AM on one I do not want to be on effexor.

Also note I do not want to be on any AP of any kind.  They stop my ability to write and I just cannot have that, wanting to be a writer when I 'grow up'.

Thanks. <3

Link to comment
Share on other sites

Hi Min,

Sorry you're going throught the DC hell.  Maybe you should stay on 37.5 a bit longer?  Are you taking it slow enough?

May I ask why if you do need to be on an AD you don't like Effexor?

I was hoping to keep Effexor in my mix but add a mood stabolizer for BP.  It seems to be helping my anxiety, so I would prefer not to switch and have to go through what you are.

Did you have side effects?

Dee

Link to comment
Share on other sites

((((commiserating hugs))))

I'm the other thread person....thank you for not hijacking it, lol. ;)

sorry your's is icky......I'm back on the 75, and am doing 37.5 and 75 alternate days as from next week...

is there any chance you could try that, see if that makes any difference?

Link to comment
Share on other sites

this is just not working.  today, er, yesterday, was my brother's birthday, so we (the whole extended family) went out to dinner and I had a panic attack.  I managed to control it, though I was very numb, would not speak very much, and was very irritable.  I took my last 37.5 around 8:30 this evening.  I expect to put some of the little balls in applesauce and keep on going.  I have a headache the size of Mars.

Link to comment
Share on other sites

Heya Min,

Slow.It.Down.

S-l-oooooo-w.

Go as slowly as you need to to feel safe.

If the Prozac made you *that* sick, it's up to you re. the pros and cons of Prozac bridging.

Effexor rotten-as-hell-hit-by-a-truck discontinuation syndrome *will* pass, but at different rates for different people.

Mostly, it's not life-threatening, and you'll live through it.

At its worst, though, it carries with it suicidal thoughts, and if you're suicidal, you need to up your dose and slow down your taper, or get back on Prozac.

Ah hang in there.

--ncc--

Link to comment
Share on other sites

well i am not gonna take prozac cause it gave me the same symptoms as i'm having now...so TWO meds that do that = WORSE in my eyes.

i am still taking effexor.  taking some of the little balls out of my 150s and putting them in applesauce.

Link to comment
Share on other sites

lol.

yeah, we have to find something funny in the whole yucky process or we'd cry. eh?

<{POST_SNAPBACK}>

At one point (before I got a script for the 75's AND the 150's) I decided to up my dosage without my pdocs knowledge so I was taking a full 150 and then splitting the second 150...now I take my Effexor at 8:30 am, which means I had to split these things at my desk!  If anyone ever saw me splitting up these red pills and licking up half of them splayed out on a paper plate must have thought I was doing coke or something at work!!  Now that's funny... ;)

Link to comment
Share on other sites

I'm now joining your official tapering club, doctors orders due to hypomania.  I cracked open a 150 and there is no way I'm counting those beads. 

I'll just divey it up like lines of coke I guess, lol.  What a pain.

Link to comment
Share on other sites

I'm now joining your official tapering club, doctors orders due to hypomania.  I cracked open a 150 and there is no way I'm counting those beads. 

I'll just divey it up like lines of coke I guess, lol.  What a pain.

<{POST_SNAPBACK}>

Haha, yes EXACTLY!  No way in heck am I counting those microscopic balls.  I used a business card to cut my little pile in half, how funny..

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...